# SDR CALA0600410

- Difficulty date: October 16, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 23,128 hours, 12,066 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 21SN04226A
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN DUE TO NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  REPLACED SCAVENGE OIL FILTER IAW AMM 79-21-04.
